# SDR A6WA20134M1128

- Difficulty date: July 28, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 484, RBL 27.  REMOVED CRACKED ANGEL AND INSTALLED NEW SERVICEABLE ANGLE IAW SRMS 51-24-21, 51-40-11, 51-21-11, 51-25-06, 51-25-16, 51-42-06, 51-42-21.
